MathSciNet Relay Station
MathSciNet bibliographic data
MR2252758 (2007g:11096) 11L20 (11L15 11N36 11P32 11P55)
Kumchev, Angel V. On Weyl sums over primes and almost primes. Michigan Math. J. 54 (2006), no. 2, 243–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement